Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 196308, 5 pages
Research Article

Solving a System of Linear Volterra Integral Equations Using the Modified Reproducing Kernel Method

College of Science, Harbin Engineering University, Heilongjiang 150001, China

Received 16 May 2013; Accepted 30 September 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 Li-Hong Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yulan Wang, Hao Yu, Fugui Tan, and Shuguang Li, “Using an Effective Numerical Method for Solving a Class of Lane-Emden Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Hameed Husam Hameed, Z. K. Eshkuvatov, Anvarjon Ahmedov, and N. M. A. Nik Long, “On Newton-Kantorovich Method for Solving the Nonlinear Operator Equation,” Abstract and Applied Analysis, vol. 2015, pp. 1–12, 2015. View at Publisher · View at Google Scholar
  • Shaher Momani, Asia Albzeirat, and Muhammad Zaini Ahmad, “A novel numerical algorithm to solve systems of fuzzy differential equations of fractional and integer order using reproducing hilbert space method,” Journal of Computational and Theoretical Nanoscience, vol. 13, no. 11, pp. 8789–8799, 2016. View at Publisher · View at Google Scholar